# SDR DALA1170015640

- Difficulty date: December 19, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 4,378 hours, 1,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK MAINTENANCE FOUND EMERGENCY PATH LIGHT AT ROW 29 TO 32 INOP.  MAINTENANCE REPLACED WEAK BATTERY AT MID BATTERY PACK AT SEAT ABOVE ROW 30 AND 31.  EMERGENCY LIGHTS NOW CHECK OK.
